# SDR ABXR2010111900053

- Difficulty date: November 19, 2010
- Submitted: November 19, 2010
- Operation: General aviation
- Aircraft: N768VA
- Make and model: Boeing 767222
- Aircraft serial: 21869
- Aircraft time: 83,365 hours, 20,348 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141T0051160
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(ABXR) DURING C-CHECK FOUND COCKPIT FLOOR SUPPORT BEAM CRACKED AT STA 246, LBL 25. R & R ANGLE IAW SRM.
